# SDR YENA20140407070

- Difficulty date: April 7, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 39,047 hours, 13,736 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A555965
- Condition: Failed
- Location: Cargo Door
- Part time: 13,686 hours, 4,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO AFT CARGO DOOR INDICATOR OPEN IN FLIGHT.  R & R AFT CARGO DOOR PROXIMITY SENSOR IAW TSM 52-32-00-810-801. ADJUSTED AS REQUIRED.  OPS CHECKED OK.  ALL INDICATIONS NORMAL.
